RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2014, Volume 19, Issue 6, Pages 656–662 (Mi rcd189)  

Four-Dimensional Generalization of the Grioli Precession

Vladimir Dragovićab, Borislav Gajića

a Mathematical Institute, Serbian Academy of Science and Art, Kneza Mihaila 36, 11000 Belgrade, Serbia
b University of Texas at Dallas, 800 West Campbell Road, Richardson, TX, 75080, USA

Abstract: A particular solution of the four-dimensional Lagrange top on $e(4)$ representing a four-dimensional regular precession is constructed. Using it, a four-dimensional analogue of the Grioli nonvertical regular precession of an asymmetric heavy rigid body is constructed.

Keywords: rigid body dynamics, Grioli precession, four-dimensional Lagrange case

Funding Agency Grant Number
Ministry of Education, Science and Technical Development of Serbia 174020
The research was partially supported by the Serbian Ministry of Education and Science, Project 174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S1560354714060045

References: PDF file   HTML file

Bibliographic databases:

MSC: 70E45, 70E17
Received: 11.10.2014
Accepted:14.10.2014
Language:

Citation: Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014), 656–662

Citation in format AMSBIB
\Bibitem{DraGaj14}
\by Vladimir~Dragovi{\'c}, Borislav~Gaji\'c
\paper Four-Dimensional Generalization of the Grioli Precession
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 6
\pages 656--662
\mathnet{http://mi.mathnet.ru/rcd189}
\crossref{https://doi.org/10.1134/S1560354714060045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3284606}
\zmath{https://zbmath.org/?q=an:06507824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345996200004}


Linking options:
  • http://mi.mathnet.ru/eng/rcd189
  • http://mi.mathnet.ru/eng/rcd/v19/i6/p656

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:90
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020